# SDR ASAA2017030220018

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 32,892 hours, 9,904 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE START VALVE STAYED OPEN AFTER START. QRH ACCOMPLISHED.   START VALVE OPEN EXTINGUISHED.  ACFT GROUNDED.  STARTED ENGINE MULTIPLE TIMES IAW AMM 71-00-00. OPS CHECKED NORMAL EACH TIME.
